Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 87, NWS Topeka, KS

June 15, 20148 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 15, 2014, 1:04 AM CDT for 8 counties in Kansas. It was in force for 56 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2014, 1:04 AM CDT (06:04 UTC)
Expired
Jun 15, 2014, 2:00 AM CDT
In force
56 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Marshall County, KS, Morris County, KS, Pottawatomie County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 46 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 1:08 AM CDTTSTM WND GST 705 N Moonlight, KSHAD DEBRIS FLYING AROUND BUT COULD NOT GO OUTSIDE TO LOOK CLOSER.
Jun 15, 1:14 AM CDTTSTM WND GST 707 Ssw Wakefield, KSPOWER WAS ALSO OUT.
Jun 15, 1:15 AM CDTTSTM WND GST 554 S Bremen, KSNEAR WASHINGTON COUNTY BORDER ON HIGHWAY 36
Jun 15, 1:20 AM CDTTSTM WND GST 55Fort Riley Airfield, KS
Jun 15, 1:22 AM CDTTSTM WND DMG5 N Moonlight, KS8 TO 10 INCH DIAMAETER LIMBS DOWN, TELEPHONE POLE BROKE ABD MACHINE SHED FLATTENED. TIME APPROXIMATE.
Jun 15, 1:22 AM CDTTSTM WND GST 722 Nne Junction City, KS
Jun 15, 1:35 AM CDTTSTM WND GST 554 Se Abilene, KS
Jun 15, 1:45 AM CDTTSTM WND DMGManhattan, KSTREE LIMBS AND POWER LINES DOWNED IN THE CITY.
Jun 15, 1:47 AM CDTTSTM WND GST 6010 S Junction City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 11:46 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1735 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WUUS53 KTOP 150604
SVRTOP
KSC027-041-061-117-127-149-161-201-150700-
/O.NEW.KTOP.SV.W.0087.140615T0604Z-140615T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
104 AM CDT SUN JUN 15 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  DICKINSON COUNTY IN CENTRAL KANSAS...
  GEARY COUNTY IN EAST CENTRAL KANSAS...
  MARSHALL COUNTY IN NORTHEAST KANSAS...
  WESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  RILEY COUNTY IN NORTHEAST KANSAS...
  EASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 200 AM CDT

* AT 1258 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HOLLENBURG TO CLAY CENTER TO SALINA...AND MOVING
  EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS AND RADAR WITH NUMEROUS REPORTS  
           OF LARGE TREE LIMBS DOWN AND POWER OUTAGES. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ABILENE...MARYSVILLE...BLUE RAPIDS...JUNCTION CITY...HERINGTON...
  MANHATTAN...BLAINE...WESTMORELAND...BARNES...WAKEFIELD...CARLTON...
  MOONLIGHT...BREMEN...LEONARDVILLE...ENTERPRISE...WATERVILLE...
  MILFORD...RILEY...CHAPMAN AND MILFORD LAKE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 270 AND 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS NORTH CENTRAL KANSAS. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3999 9624 3982 9624 3928 9631 3904 9646
      3904 9650 3898 9650 3852 9679 3854 9694
      3861 9694 3860 9724 3863 9738 3884 9738
      3931 9703 4000 9680
TIME...MOT...LOC 0603Z 281DEG 39KT 3998 9701 3940 9710
          3878 9747

HAIL...<.75IN
WIND...70MPH

$$

WHITMORE
1 follow-up statement
964 
WWUS53 KTOP 150701
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
201 AM CDT SUN JUN 15 2014

KSC027-041-061-117-127-149-161-201-150711-
/O.EXP.KTOP.SV.W.0087.000000T0000Z-140615T0700Z/
RILEY-POTTAWATOMIE-MORRIS-MARSHALL-CLAY-DICKINSON-GEARY-WASHINGTON-
201 AM CDT SUN JUN 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON...GEARY...
DICKINSON...SOUTHEASTERN CLAY...MARSHALL...WESTERN MORRIS...WESTERN
POTTAWATOMIE AND RILEY COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.

LAT...LON 3999 9624 3982 9624 3928 9631 3904 9646
      3904 9650 3898 9650 3852 9679 3854 9694
      3861 9694 3860 9724 3863 9738 3884 9738
      3931 9703 4000 9680
TIME...MOT...LOC 0604Z 281DEG 39KT 3997 9699 3939 9709
          3877 9746

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:38 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 14, 11:38 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1138 PM CDT Sat Jun 14 2014

.UPDATE...
Issued at 1138 PM CDT SAT JUN 14 2014

Line of storms has been producing wind gusts between 60 and 80
MPH. All the short term guidance continues to bring the linear MCS
across the forecast area through the morning. With the NAM and RAP
showing little convective inhibition ahead of the frontal boundary
(CNK is still in the upper 70s with dewpoints in the upper 60s),
think there is threat for damaging straight line winds.

UPDATE Issued at 949 PM CDT SAT JUN 14 2014

The tornado threat appears to have diminished across Republic and
Cloud counties due to the discrete storms lifting into NEB.
However the overall threat for severe storms still remains
overnight from the storms in northwest KS that are producing
damaging straight line winds. After collaborating with media and
EM partners, we felt it was better to go ahead and cancel the
tornado watch now while storms are still a couple hours away. Then
we'll deal with the northwest KS convection as it gets closer.

The latest RAP and NAM forecasts show surface based CIN remaining
near zero along and just ahead of the frontal boundary with some
instability and increasing deep layer shear. Because of this we
are anticipating that the damaging wind threat could persist
through the early morning hours as the storms move east.

&&

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Sunday)
Issued at 332 PM CDT SAT JUN 14 2014

The main focus for the short term is on the potential for strong to
severe storms to develop late tonight through the overnight hours.

Water vapor imagery showed the mid-level low centered over Montana,
with the trough continuing to dig southward across the Rockies as it
pivots eastward. Models show this mid-level low remaining fairly
stationary into Sunday morning with the trough pivoting eastward
into the High Plains late tonight. This advancing trough will help
to push the area of low pressure currently situated over western
Kansas further east across the region. The combination of the
associated cold front and an embedded shortwave that models show
developing over northwest KS and tracking into southeast NE should
help to support the development of thunderstorms late tonight
through the overnight hours. Latest short range models show the
potential for a few discrete supercells developing near the
strengthening dryline and advancing cold front over northwest Kansas
and tracking northeastward into southern Kansas. These discrete
storms may barely clip far north central Kansas early this evening.
With the cap steadily weakening across that region, MUCAPE values
reaching into the 2500-3500 J/kg range, and steep lapse rates in the
mid-levels, these storms would likely be severe. However, it's worth
noting that this area of instability is not co-located with the best
shear (which is further west), but still would expect 0-6km bulk
shear values of 30kts to possibly 40kts. The primary severe threats
over far north central Kansas would be large hail and damaging
winds, however with decent low-level helicities in place, cannot
rule out the potential for an isolated tornado or two in that
region.

As the embedded shortwave catches up with the cold front late
tonight, models have been suggesting that a QLCS may develop over
western/central Kansas and track eastward through the overnight
hours into Sunday morning. Models are in fairly good agreement in
having the cold front move into north central Kansas by 05z-06z and
along a line stretching from Hiawatha to Topeka by around 12z. Most
of the precipitation should be focused along and behind the front,
however could see some scattered storms develop ahead of the front
along any outflow boundaries. This line of storms is progged to
enter into far north central KS between 04z-06z and gradually
progress eastward through the overnight hours. While these storms
should weaken some as they track eastward, there still looks to be
enough instability and shear to support some severe thunderstorms
with large hail and damaging winds. The main concern through the
overnight period will be the potential for damaging straight line
winds as a very strong southwesterly low-level jet (60-70kts at
850MB) develops over central KS by 06z. Even though this low-level
jet will weaken some as it moves east, 0-6km bulk shear should be
upwards of 40-50kts.

By Sunday morning, this activity should be focused across far
northeast and east central Kansas. Models show the cold front
tracking just south of the forecast area by late morning, but it may
stall out over southeast KS and southern Missouri through the day.
As a result, could see additional shower and thunderstorm
development along this boundary extend as far north as into east
central Kansas.  With 2000-3000J/kg of MUCAPE and 30-40kts of 0-6km
bulk shear, any storms that were to develop over east central KS
could become strong to severe with large hail and strong winds
possible.

As for temperatures, increased cloud cover tonight will keep
temperatures warmer across eastern KS (into the upper 60s/near 70
degrees), but may cool into the lower 60s over north central KS
after the storms track to the east. Highs for Sunday should reach
into the low/mid 80s.

.LONG TERM...(Sunday Night through Saturday)
Issued at 332 PM CDT SAT JUN 14 2014

By Sunday evening the cold front that pushes through the area will
stall out over SE KS as the mid/upper low lifts northeast into
Canada. Shower and thunderstorm develop is possible along this
boundary in far SE KS during the evening hours. Overnight the front
lifts northward as the return flow becomes established and low level
moisture increases. Precip chances appear to linger into Monday
morning until clearing out in the afternoon. High temps warm
into the low to mid 90s with the arrival of southwest flow and
warmer 850 MB temps. The dewpoints will also remain high and low
temps struggle to drop below the mid 70s on Monday night. Tuesday
should be mostly dry with high temps again in the low to mid 90s.

On Wednesday a strong mid/upper level trough digs into the central
Rockies, and as it approaches the models are suggesting a possible
lead short wave that would cause showers and thunderstorms during
the afternoon and evening. Although there is model disagreement on
the exact track and timing of these weak disturbances. On Wednesday
night the main trough lifts into the plains causing more widespread
precip across the region. A cold front is forecast to pass through
the area sometime on Thursday and or Friday therefore keeping the
chance for showers and thunderstorms around. The models do disagree
on if the trough that lifts out stays together as one piece of
energy or there is more phasing. This will play a role in the speed
of the front as well as if a surface low occludes and slowly drifts
through the northern plains and upper Midwest. Temps later in the
week will be regulated by the increased precip chances and possible
cloud cover. High temps generally stay in the 80s with lows in the
60s.

&&

.AVIATION...(For the 06Z TAFs through 06Z Sunday Night)
Issued at 1138 PM CDT SAT JUN 14 2014

Have made some minor timing adjustments to when convection should
impact the terminals. Otherwise the forecast seems to be on track.
There is the potential for brief IFR conditions as the convection
moves through.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

UPDATE...Wolters
SHORT TERM...Hennecke
LONG TERM...Sanders
AVIATION...Wolters
Hazardous weather outlook, Jun 14, 10:51 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1051 PM CDT SAT JUN 14 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-160400-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1051 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SEVERE WEATHER REMAIN POSSIBLE OVERNIGHT AS A LINE OF THUNDERSTORMS
MOVES EAST ACROSS THE AREA THROUGH THE EARLY MORNING. THIS LINE OF
STORMS IS EXPECTED TO MOVE INTO REPUBLIC...CLOUD AND OTTAWA
COUNTIES AROUND MIDNIGHT. THE STORMS ARE EXPECTED TO PROGRESS
EAST AND EXIT ANDERSON COUNTY AROUND 7AM. DAMAGING STRAIGHT LINE
WINDS GUSTING TO AROUND 70 MPH WILL BE POSSIBLE WITH THE STORMS.
THERE COULD ALSO BE LARGE HAIL WITH THE STORMS. RAINFALL COULD
BRIEFLY BE HEAVY, BUT THE DURATION IS EXPECTED TO BE SHORT ENOUGH
THAT CHANCES FOR FLASH FLOODING REMAIN SOMEWHAT LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY CONTINUE INTO SUNDAY MORNING OVER EAST CENTRAL
KANSAS...WITH REDEVELOPMENT OF THUNDERSTORMS POSSIBLE IN EAST
CENTRAL KANSAS SUNDAY AFTERNOON AND SUNDAY NIGHT. SOME SEVERE
THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND EVENING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS AREA WIDE MONDAY
MORNING. THUNDERSTORM CHANCES RETURN TO MUCH OF THE AREA FROM
WEDNESDAY AFTERNOON THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE READY TO REPORT SEVERE WEATHER THROUGH THE
EARLY MORNING HOURS.

WOLTERS

In the hours before

Local storm report, Jun 15, 12:23 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1223 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     TSTM WND DMG     CONCORDIA               39.57N 97.66W
06/15/2014                   CLOUD              KS   LAW ENFORCEMENT

            LARGE TREE DOWNED IN THE CITY.

&&

WOLTERS
Local storm report, Jun 15, 12:27 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1227 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND GST     4 ENE ADA               39.17N 97.82W
06/15/2014  E65 MPH          OTTAWA             KS   TRAINED SPOTTER

&&

WOLTERS
Local storm report, Jun 15, 12:41 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1241 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     MINNEAPOLIS             39.12N 97.71W
06/15/2014                   OTTAWA             KS   LAW ENFORCEMENT

            SHERIFF REPORTS THERE IS TREE AND STRUCTURAL DAMAGE IN
            TOWN.

&&

WOLTERS
Local storm report, Jun 15, 12:54 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1254 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     TESCOTT                 39.01N 97.88W
06/15/2014                   OTTAWA             KS   TRAINED SPOTTER

            LOTS OF TREE LIMB DAMAGE. BRANCHES 5 TO 6 INCHES IN
            DIAMETER DOWN ACROSS THE TOWN.

&&

WOLTERS
Local storm report, Jun 15, 12:59 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1259 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     JAMESTOWN               39.60N 97.86W
06/15/2014                   CLOUD              KS   PUBLIC

            REPORTED TREE LIMBS DOWN.

&&

WOLTERS
Local storm report, Jun 15, 1:00 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
100 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND DMG     4 N BENNINGTON          39.09N 97.59W
06/15/2014                   OTTAWA             KS   PUBLIC

            REPORTED TREE LIMBS DOWN ON HOUSE...SIZE UNKNOWN. ALSO
            HAD SOME POWER FLASHES.

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:35 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa, Republic55 min
Jun 15, 12:17 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Washington58 min
Jun 15, 12:29 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa, Republic61 min
Jun 15, 12:39 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson51 min
Jun 15, 1:19 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson26 min
Jun 15, 1:36 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Lyon, Marshall, Morris, Nemaha and 4 more54 min
Jun 15, 2:25 AM CDTSpecial Weather StatementTOPBrown, Jackson, Jefferson, Lyon, Osage, Shawnee50 min
Jun 15, 3:11 AM CDTSpecial Weather StatementTOPAnderson, Coffey, Douglas, Franklin, Osage49 min
Jun 15, 3:50 AM CDTSpecial Weather StatementTOPAnderson40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.